Seizure freedom after lamotrigine rash: A peculiar phenomenon in epilepsy

Yosuke Kakisaka, Kazutaka Jin, Kazuhiro Kato, Masaki Iwasaki, Nobukazu Nakasato

研究成果: Article査読

抄録

57-year-old right-handed woman with a history of left frontal lobe stroke had experienced episodes of language-expression difficulty followed by paraphasia lasting for approximately 30 seconds two years earlier. She was diagnosed with left frontal lobe epilepsy, and a lamotrigine regimen was initiated. This treatment had to be stopped five weeks after initiation because she developed a rash, and her drug lymphocyte stimulation test result was positive. Interestingly, she has since remained seizure free without requiring any antiepileptic medications. This adult case with a peculiar clinical course provides support for the hypothesis of immunomodulation process involvement in epilepsy, a phenomenon that was previously mainly seen in pediatric patients.

本文言語English
ページ(範囲)2521-2522
ページ数2
ジャーナルInternal Medicine
53
21
DOI
出版ステータスPublished - 2014

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Seizure freedom after lamotrigine rash: A peculiar phenomenon in epilepsy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル